# SDR V0XR201007280001

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CENTER BEAM GUSSET Y0.0 FR 20-23 IS CORRODED BEYOND LIMITS. R & R CTR GUSSET. W/C 1060
